Uniform distribution modulo 1 and numerical analysis
Compositio Mathematica, Tome 16 (1964) , pp. 92-105.
@article{CM_1964__16__92_0,
     author = {Hlawka, Edmund},
     title = {Uniform distribution modulo $1$ and numerical analysis},
     journal = {Compositio Mathematica},
     pages = {92--105},
     publisher = {Kraus Reprint},
     volume = {16},
     year = {1964},
     zbl = {0146.27602},
     mrnumber = {175278},
     language = {en},
     url = {www.numdam.org/item/CM_1964__16__92_0/}
}
Hlawka, Edmund. Uniform distribution modulo $1$ and numerical analysis. Compositio Mathematica, Tome 16 (1964) , pp. 92-105. http://www.numdam.org/item/CM_1964__16__92_0/